AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Abdelkader MOKKADEM,Mariane PELLETIER,
Moderate deviations principles for the kernel estimator of nonrandom regression functions, pp. 995-1021
DOI : http://dx.doi.org/10.16929/as/2016.995.89
ABSTRACT
Asbtract manquant
Citer cet article
Abdelkader MOKKADEM,Mariane PELLETIER, (2016). Moderate deviations principles for the kernel estimator of nonrandom regression functions. Afrika Statistika . Volume 11(2), pp 995-1021
Doi : http://dx.doi.org/10.16929/as/2016.995.89













JAS
JAS



ok